Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.17/141
Título: Pustulose Generalizada Exantemática Aguda Associada ao Diltiazem
Outros títulos: Acute Generalized Exanthematous Pustulosis Associated with Diltiazem
Autor: Serrão, V
Caldas Lopes, L
Campos Lopes, JM
Lobo, L
Ferreira, A
Palavras-chave: Adulto
Erupções por Medicamento
Efeitos Adversos
Diltiazem
Doenças da Pele
Exantema
Data: 2008
Editora: Centro Editor e Livreiro da Ordem dos Médicos
Citação: Acta Med Port. 2008 Jan-Feb;21(1):99-102
Resumo: Acute generalized exanthematous pustulosis (AGEP) usually presents with the acute appearance of oedematous and erythematous lesions, on which multiple sterile pustules appear, associated with fever. Almost 90% of cases are associated with drugs, with antibiotics (penicillins and macrolides) being the most frequent causative agents. We describe a 36-year-old female patient, which started diltiazem 120mg/day for hypertension. After 6 days of therapy, multiple erythematous and oedematous lesions appeared, with associated multiple small non-follicular pustules. Oral corticosteroids were started, with progressive and complete improvement. Patch-tests were performed, which revealed positivity for diltiazem. Although a rare entity, AGEP must be considered in cases of acute eruptions with disseminated pustules and fever. The use of patch tests in this disease may be useful as positive reactions are frequent.
URI: http://hdl.handle.net/10400.17/141
Aparece nas colecções:DER - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
AMP 2008 99.pdf235,73 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.